Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


$ \sigma $-locally finite maps

Author: E. Michael
Journal: Proc. Amer. Math. Soc. 65 (1977), 159-164
MSC: Primary 54C10
MathSciNet review: 0442878
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A map $ f:X \to Y$ is called $ \sigma $-locally finite if every $ \sigma $-locally finite cover $ \mathcal{A}$ of X has a refinement $ \mathcal{B}$ such that $ f(\mathcal{B})$ is $ \sigma $-locally finite. The principal purpose of this paper is to provide proofs of some results on these maps which were announced by the author in a previous note.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C10

Retrieve articles in all journals with MSC: 54C10

Additional Information

PII: S 0002-9939(1977)0442878-9
Keywords: $ \sigma $-locally finite maps, $ \sigma $-spaces, $ \Sigma $-spaces, metrizable spaces, paracompact M-spaces
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia